You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Association of Normal Random Variables and Slepian's Inequality
Kumar Joag-Dev, Michael D. Perlman and Loren D. Pitt
The Annals of Probability
Vol. 11, No. 2 (May, 1983), pp. 451-455
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2243701
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A simple extension of Slepian's inequality is given which implies the original inequality and the result that positively correlated normal random variables are associated. Extensions to elliptically contoured distributions are given.
The Annals of Probability © 1983 Institute of Mathematical Statistics